# SDR ORJA9831

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3251 · Steering Unit
- Part: Steering Cyl
- Part number: 39346895001
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, NOSE WHEEL STEERING FAILED RIGHT HYD SYSTEM PRESSURE AND QTY TO ZERO.  REMOVED AND REPLACED LEFT NOSE WHEEL STEERING CYLINDER PER MM CHAP 32-52-02.  (M)
